# SDR AALA201604019007

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,479 hours, 4,030 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER ENG START SMELLED CHEMICAL, LIKE CHLORINE, SMELL THROUGH A/C.  SMELL WENT AWAY ON TAXI OUT & CAME BACK ON CLIMB OUT, THEN WENT AWAY AGAIN.  FLIGHT CREW EXPERIENCED BURNING SENSATIONS & SORENESS IN THE NOSE & THROATS, NAUSEA & HEADACHES.  COMPLETED CABIN AIR QUALITY CARD 33LOOO21001.  FOUND WATER SYS WITH CHLORINE SMELL.  CIRCULATED WATER SYS & FOUND OK FOR SERVICE.  FOUND THAT THE NR 1 OVEN IN RT AFT GALLEY HAS CHEMICAL SMELL & REPLACED IT IAW AMM 25-35-19.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED & THE ACFT WAS RETURNED TO SERVICE.
